# SDR SWAA2016122010710

- Difficulty date: December 12, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 48,880 hours, 27,435 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED TRAILING EDGE SUPPORT BRACKET FITTING CRACKED AT WS 268.  R&R FITTING IAW SRM AND DWG.
